Top 10 Fexofenadine HCl 24 Hour – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Safrel

#ad

Throat |Children and Adults | Compare to Allegra Pills, Safrel 24 Hour Allergy Relief Medicine 100-Count | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose

#ad
Safrel #ad - Value pack savings: did you know, with safrel allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

100% satisfaction guarantee: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies. This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Compare safrel all Day Allergy Relief to the active ingredient of Allegra. Non-drowsy long lasting relief: safrel allergy relief fexofenadine hcl 180 mg provides long lasting relief for 24 hours.

Fast acting easy to swallow tablets: our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night. Active ingredient: the active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. This medicine is non-drowsy, allowing you to spend your day with all day allergy relief.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height3.5 Inches
Length1.85 Inches
Width1.85 Inches
Part Number091-01

2. ValuMeds

#ad

Adults Compare to Allegra Tablets, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry, Hay Fever, Allergies | Kids

#ad
ValuMeds #ad - Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Perfect for staying allergy-free every day. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Non-drowsy formula – A true non-drowsy formula for kids and adults.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

3. HealthCareAisle

#ad

180 mg – 180 Tablets – Allergy Medication, HealthCareAisle Allergy Relief, Fexofenadine Hydrochloride Tablets USP, Non-Drowsy 24-Hour Allergy Relief

#ad
HealthCareAisle #ad - Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets. Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies.

Fexofenadine tablets provide 24 hours of allergy relief. Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed. Our fexofenadine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height4.75 Inches
Length2.75 Inches
Weight0.49 Pounds
Width2.75 Inches

4. HealthA2Z

#ad

HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient

#ad
HealthA2Z #ad - Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Provides relief from hay fever or other upper respiratory allergies. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Children under 12 years: do not use. Adults over 65 or consumers with kidney disease: ask a doctor. Helps relieve runny nose, sneezing, itchy/watery eyes, and itchy nose and throat.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

5. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets | 24 Hour All Day Support

#ad
WELMATE #ad - Gluten free antihistamine | Proudly Made in the USA. Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms.

Temporarily relieves symptoms due to hay fever, or other upper respiratory allergies such as a runny nose; itchy, seasonal allergies, watery eyes; sneezing; itching of the nose or throat. Clinically proven to provide 24 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 24 HR tablets, providing all-day allergy relief.
BrandWELMATE #ad
ManufacturerWELMATE #ad
Part Number360340

6. WELMATE

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
WELMATE #ad - Indoor & Outdoor Allergies. 100 count Tablets. Fexofenadine HCl 180 mg. Compare to Allegra Allergy active ingredient. Non-Drowsy.
BrandWELMATE #ad
ManufacturerMagno-Humphries #ad
Part Number清风01

7. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support

#ad
WELMATE #ad - Gluten free antihistamine | Proudly Made in the USA. Clinically proven to provide 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.

Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms. Temporarily relieves symptoms due to hay fever, or other upper respiratory allergies such as a runny nose; itchy, seasonal allergies, watery eyes; sneezing; itching of the nose or throat. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 60 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 12 HR tablets, providing all-day allergy relief.
BrandWELMATE #ad
ManufacturerWelmate #ad
Part Number358461

8. ValuMeds

#ad

Hay Fever, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Allergies | Cetirizine HCl 10mg Caplets, Dry, Itchy Eyes

#ad
ValuMeds #ad - Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, itchy, watery eyes, a scratchy nose and throat, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

9. HealthA2Z

#ad

HealthA2Z Fexofenadine Hydrochloride 180mg | 30 Count Coated Caplets | 24-Hour Antihistamine for Allergy Relief | Non-Drowsy

#ad
HealthA2Z #ad - Children under 12 years: do not use. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat. Provides relief from hay fever or other upper respiratory allergies. Adults over 65 or consumers with kidney disease: ask a doctor. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Part NumberFPA062

10. Camber Consumer Care

#ad

500 Tablets. Family Size, Camber Consumer Care Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief, Fexofenadine HCl 180 Mg

#ad
Camber Consumer Care #ad - Indoor & Outdoor Allergies. Fexofenadine hcl USP, 180 mg. Non-Drowsy. Compare to Allegra Allergy active ingredient. Family size - 500 count TABLETS.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberFEX18021